Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Divergence in right-angled Coxeter groups


Authors: Pallavi Dani and Anne Thomas
Journal: Trans. Amer. Math. Soc. 367 (2015), 3549-3577
MSC (2010): Primary 20F65; Secondary 20F55
DOI: https://doi.org/10.1090/S0002-9947-2014-06218-1
Published electronically: October 1, 2014
MathSciNet review: 3314816
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ W$ be a $ 2$-dimensional right-angled Coxeter group. We characterise such $ W$ with linear and quadratic divergence, and construct right-angled Coxeter groups with divergence polynomial of arbitrary degree. Our proofs use the structure of walls in the Davis complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F65, 20F55

Retrieve articles in all journals with MSC (2010): 20F65, 20F55


Additional Information

Pallavi Dani
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Anne Thomas
Affiliation: School of Mathematics and Statistics, University of Glasgow, 15 University Gardens, Glasgow G12 8QW, United Kingdom

DOI: https://doi.org/10.1090/S0002-9947-2014-06218-1
Received by editor(s): February 13, 2013
Received by editor(s) in revised form: June 12, 2013
Published electronically: October 1, 2014
Additional Notes: The first author was supported in part by Louisiana Board of Regents Support Fund Contract LEQSF(2011-14)-RD-A-06 and NSF Grant No. DMS-1207868
This research of the second author was supported in part by ARC Grant No. DP110100440, and the second author was also supported in part by an Australian Postdoctoral Fellowship
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society